# SDR USAABB09021

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 26847
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - THE FLASHLIGHT AT DOOR L4 WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES IN THE FLASHLIGHT AT DOOR L4.
